# SDR VNAA20250320055

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: SH6703187613S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203986 SN: 00640 DISCREPANCY: PASSENGER DOOR FUSELAGE HINGE VALLEYS ARE CHAFED 5TH FROM FWD SIDE, AND 2ND, 3RD, 4TH, 5TH, 6TH, 7TH, 8TH, 9TH, 10TH, 11TH, AND 12TH FROM THE AFT SIDE. CORRECTIVE ACTION: REMOVED AND REPLACE PASSENGER DOOR HINGE (FUSELAGE SIDE) IAW CRJ700 SRM 53-21-23-201-007-A01.
